A bound for the rank-one transient of inhomogeneous matrix products in special case

Arthur Kennedy-Cochran-Patrick, Sergey Sergeev, Stefan Berezny

Research output: Contribution to journalArticlepeer-review

202 Downloads (Pure)

Abstract

We consider inhomogeneous matrix products over max-plus algebra, where the matrices in the product satisfy certain assumptions under which the matrix products of sufficient length are rank-one, as it was shown in [6] (Shue, Anderson, Dey 1998). We establish a bound on the transient after which any product of matrices whose length exceeds that bound becomes rank-one.
Original languageEnglish
Pages (from-to)12-23
Number of pages12
JournalKybernetika
Volume55
Issue number1
DOIs
Publication statusPublished - 25 Feb 2019

Keywords

  • Max-algebra
  • Inhomogenous matrix product
  • Matrix product
  • Rank-one
  • Walk
  • Trellis digraph

Fingerprint

Dive into the research topics of 'A bound for the rank-one transient of inhomogeneous matrix products in special case'. Together they form a unique fingerprint.

Cite this